# SDR SWAA2023081690185

- Difficulty date: July 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT; SUPPORT FLOOR PANEL CRACKED AT STA 540 RBL 2'<[01] ALL STEPS COMPLETED.
